# SDR UIEA2020102302291

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,911 hours, 16,812 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RADAR TILT UNABLE TO SET BETWEEN O DEG AND -5 DEG.  PERFORMED OPERATION TEST ON LT & RT WEATHER RADAR SYSTEM, REF AMM 34-43-00.  OPERATIONS CHECK OK.
